# SDR IPXA2017030814894

- Difficulty date: March 8, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 12,858 hours, 7,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW DOOR EXIT SIGN HAS FIVE LAMPS INOPERATIVE.  REPLACED THE LAMPS IAW  AMM 33-51-13-0401. OPS CHECKED GOOD.
